Journal article icon

Journal article

Square deployable frames for space applications. Part 2: realization

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1243/09544100JAERO100

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science, Civil Engineering
Journal:
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART G-JOURNAL OF AEROSPACE ENGINEERING
Volume:
221
Issue:
G1
Pages:
37-45
Publication date:
2007-02-05
DOI:
ISSN:
0954-4100
URN:
uuid:9488f9e9-4e4b-4c56-bc45-85318a02a33a
Source identifiers:
64702
Local pid:
pubs:64702

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP